Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On a definite integral

Author: R. H. Ritchie
Journal: Math. Comp. 4 (1950), 75-77
MSC: Primary 33.0X
MathSciNet review: 0043273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X

Additional Information

PII: S 0025-5718(1950)0043273-6
Article copyright: © Copyright 1950 American Mathematical Society